# SDR 0601513270

- Difficulty date: July 9, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 21,165 hours, 9,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU RIGHT MESSAGE DISPLAYED AFTER EMERGENCY LIGHTS SYSTEM TEST.  CORRECTED BY REMOVING AND REPLACING 12WL RIGHT OVERWING POWER SUPPLY UNIT.  CHECKS OK.
